EconPapers    
Economics at your fingertips  
 

Monotone Comparative Statics in Ordered Vector Spaces

Martin Jensen ()

The B.E. Journal of Theoretical Economics, 2007, vol. 7, issue 1, 1-23

Abstract: This paper considers ordered vector spaces with arbitrary closed cones and establishes a number of characterization results with applications to monotone comparative statics (Topkis (1978), Topkis (1998), Milgrom and Shannon (1994)). By appealing to the fundamental theorem of calculus for the Henstock-Kurzweil integral, we generalize existing results on increasing differences and supermodularity for C1 or C2 functions. None of the results are based on the assumption that the order is Euclidean. As applications we consider a teamwork game and a monopoly union model.

Date: 2007
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
https://www.degruyter.com/view/j/bejte.2007.7.1/be ... .1142.xml?format=INT (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:bejtec:v:7:y:2007:i:1:n:35

Ordering information: This journal article can be ordered from
https://www.degruyter.com/view/j/bejte

Access Statistics for this article

The B.E. Journal of Theoretical Economics is currently edited by Burkhard C. Schipper

More articles in The B.E. Journal of Theoretical Economics from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2021-01-01
Handle: RePEc:bpj:bejtec:v:7:y:2007:i:1:n:35